# SDR AALA202512017733

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,616 hours, 28,106 cycles
- Engine: Cfmint CFM567B242
- Engine time: 65,282 hours, 27,233 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT GENERATOR FAILURE FOLLOWED BY EXCESSIVE RIGHT ENGINE VIBRATION. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BZE. FOUND EXCESSIVE ENGINE DAMAGE DUE TO BLADE PLATFORM LIBERATION. REMOVED AND REPLACED RIGHT HAND ENGINE. PER JC 08L40072003.
